Medicine Overview of AB Cef Tablet
AB Cef 200 mg Tablet is used in the treatment of bacterial infections
. It is used for short-term treatment of bacterial infections of urinary tract, skin and soft-tissue, ear, bone, blood, abdomen, genital and lungs (pneumonia). It is also used to prevent infections after surgery.
Side Effects of AB Cef are Vomiting, Nausea, Stomach pain, Indigestion, Diarrhoea.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. AB Cef 200 mg Tablet may be taken with or without food, but it is better to take it at a fixed time.
AB Cef 200 mg Tablet is an antibiotic. It kills bacteria by preventing them from forming the bacterial protective covering which is needed for them to survive.
In Depth Information on AB Cef Tablet
Your doctor has prescribed AB Cef 200 mg Tablet to cure your infection and improve your symptoms.
Do not skip any doses and finish the full course of treatment even if you feel better. Stopping it early may make the infection to come back and harder to treat.
Discontinue AB Cef 200 mg Tablet and inform your doctor immediately if you get a rash, itchy skin, swelling of face and mouth, or have difficulty in breathing.
Diarrhea may occur as a side effect but should stop when your course is complete. Inform your doctor if it doesn't stop or if you find blood in your stools.
- Take it with food to avoid an upset stomach.
- Avoid consuming alcohol while taking AB Cef 200 mg Tablet as it may cause increased side effects.
AB Cef Tablet related warnings
AB Cef 200 mg Tablet is probably safe to use during pregnancy.
Animal studies have shown low or no adverse effect on the foetus, however, there are limited human studies. Please consult your doctor.
AB Cef 200 mg Tablet is safe to use during lactation.
Human studies have shown that either the drug does not pass into the breastmilk in significant amount or is not expected to cause toxicity to the baby.
Avoid prolonged use of AB Cef 200 mg Tablet, since it may have possible effects such as rash and diarrhea.
AB Cef 200 mg Tablet does not usually affect your ability to drive.
AB Cef 200 mg Tablet should be used with caution in patients with kidney disease. Dose adjustment of AB Cef 200 mg Tablet may be needed. Please consult your doctor.
AB Cef 200 mg Tablet should be used with caution in patients with liver disease. Dose adjustment of AB Cef 200 mg Tablet may be needed. Please consult your doctor.
If you miss a dose of AB Cef 200 mg Tablet, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.
Frequently asked questions about AB Cef Tablet
Q. What is Ab cef and what is it used for?
Ab cef is a cephalosporin antibiotic used for treating many infections, for eg: infections of the ear, throat (e.g. tonsillitis, pharyngitis), chest and lungs (e.g. bronchitis, pneumonia) and urinary tract (e.g. cystitis and kidney infections).
Q. Is Ab cef used for diarrhea?
Ab cef has not been indicated for the treatment of diarrhea. Please talk to your doctor if you have diarrhea before taking any antibiotics.
Q. Is Ab cef a cephalosporin?
Yes, Ab cef belongs to a group of antibiotics called 'cephalosporins'.
Q. Is Ab cef safe for infants?
Safety of Ab cef in children less than 6 months of age (includes premature and newborn infants) has not been established. Please consult your doctor before starting any antibiotics in children.
Q. Is Ab cef a penicillin?
Ab cef is not a penicillin. It belongs to a different class of medicines known as cephalosporin and it works in a similar way as penicillins. However, they are different antibiotics. Please consult your doctor regarding their use.
Q. Does Ab cef cause diarrhea?
Diarrhea is a common side effect of Ab cef. Diarrhea has been more commonly associated with higher doses. Stop the medicine if you have severe watery diarrhea that will not stop and you are feeling weak and have a fever. immediately consult your doctor.
Q. Does Ab cef cause constipation?
Constipation has not been reported as a side effect with Ab cef. Please consult your doctor in case you experience constipation while taking Ab cef.
Q. Does Ab cef cure chlamydia?
Ab cef is not effective against chlamydia infections, so, it is not used for its treatment. Please consult your doctor if you have been diagnosed with a chlamydial infection.
Q. Does Ab cef contain penicillin?
Ab cef is a cephalosporin which has an action similar to penicillins but it does not contain any penicillin.
Q. Does Ab cef cover pseudomonas?
No, Ab cef is not active against pseudomonas. Most strains of pseudomonas are resistant to Ab cef. Please consult your doctor if you have pseudomonas infections for the appropriate antibiotic treatment.
Q. Does Ab cef contain sulfur?
No, Ab cef does not contain sulfur. Please check the package leaflet (patient information leaflet) before using any medicine for its contents.
Q. Does Ab cef cure syphilis?
Ab cef is not active against the bacteria (Treponema pallidum) which causes syphilis. So, it is not used for the treatment of syphilis. Please consult your doctor if you have signs and symptoms of syphilis.
Q. Does Ab cef cure gonorrhea?
Ab cef can be used to treat uncomplicated gonorrhea caused by Neisseria gonorrhoeae (both penicillinase and non-penicillinase producing bacteria). However, always talk to your doctor if you have any infection as it should be diagnosed properly by a doctor before the start of antibiotics. Never take antibiotics yourself.
Q. Does Ab cef treat typhoid?
Ab cef is not indicated for the treatment of typhoid by the government regulatory authorities. However, Indian Academy of Pediatrics recommend the use of Ab cef in children for uncomplicated typhoid fever. It is hence, advisable that you must take the antibiotics for typhoid fever only when it is recommended by your doctor. Do not take antibiotics yourself.
Q. Does Ab cef affect birth control?
There is no evidence of cefexime affecting birth control (contraception). However, interactions may occur and Ab cef may affect the action of birth control pills. Please consult your doctor to confirm whether you require a extra birth control measure while taking Ab cef.
Q. Can I take Ab cef with azithromycin?
No interactions have been clinically observed between Ab cef and azithromycin. However, interactions may occur. Always consult with your doctor before taking two medicines together.
Q. Can I take Ab cef and doxycycline together?
No interactions have been clinically observed between Ab cef and doxycycline. However, interactions may occur. Always consult with your doctor before taking two medicines together.
Q. Can I take Ab cef with paracetamol?
No interactions have been clinically observed between Ab cef and paracetamol. However, interactions may occur. Always consult with your doctor before taking two medicines together.
Q. Can I take Ab cef with folic acid?
Folic acid can be taken with Ab cef as no drug-drug interactions have been clinically observed between them. However, interactions may occur. Please consult your doctor before taking the two medicines together.
One of the following vendor pharmacies will deliver AB Cef 200 mg Tablet: GNC, 1MH, AVS, AYM, MAK, PMA, JIV, CPK, GLD, MAX, KHC, AYN, HCP, QLF, LHP, SBL, PTI, AVL, BHP, SDM, HNP, LCC, RDH, BDN, ANT, CLT, SWA, STA, SPD, HZF, BAL, FGH, INC, VTR, HEX, JSL, AMH, DPL, GHR, SMS, ABP, HGI, KMC, MSD, WSI, OBS, TSS, TOM, RUS, HLT, PHN, RHL, HMP, GPT, SDE, OHM, PHC, RHW, MPC, PVP, NXG, BLS, VSL, KLC, EMB, RSA, PWN, PTP, BJP, YMI, BAP, CHP, DVH, SJP, HPC, DLP, RDR, USF, BSN, CRN, QTM, BLP, RWP, SWP, NVL, UVD, PRN, SNH, SRG, KHH, HPP, BBN, OLT, DZY, BRC, BTM, GDA, HAT, VJS, GBL, SNG, FRM, AFT, BMJ, SGC, ESY, AYU, DYL, VOP, SCP, DGN, DFP, WAD, BNA, AWS, RKS, GTK, PPR, APS, MDO, JVN, HIP, DYG, SBA, STS, PRC, BDI, JBT, GMA, SSI, HWI, PRL, SMN, HSP, RGH, SLN, UMP, EAN, NVY, KIS, DHR, MDH, NEO, THP, ALC, HTS, JJE, MAM, PLT, BBS, VNS, KHD, AAY, AAR, TFP, VHP, BHM, LHA, BHS, EQN, DRA, LMS, SYN, GPP, IPL, NNP, RPP, ASP, VSC, ATP, ANP, JHC, SHC, AXM, CMC, 4IT, ATL, MBP, GEO, MKS, SCH, NDP, SWT, DHP, ENP, SVS, ZPR, PNT, OIP, EVP, MAP, AGT, NTL, NAS, SSA, SVH, BGS, SGH, MLC, BNT, SAF, BLE, ZVP, XMX, EEC, NTB, SHD, TRP, KNH, VRS, HBV, WPL, HSM, DAO, SSS, VDH, UHP, GTC, RSS, ARD, ZEL, IMC, TAT, RPI, MKT, BIO, WHL, 9MM, GLM, JVO, DPP, BHA, EPS, AVB, OWP, PRT, IAD, AMR, NSL